Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Are there any chances of pregnancy after having unprotected sex and taking birth control pills ?

I started my birth control pill 14 days ago, on the first day of my period, and last night my boyfriend ejaculated in me ,so it was the 13th day i was on the pill which is around the period i am supposed to be ovulating, and the next day i noticed a bit of spotting which is very unusual because i had been on the pill about 9 months ago before and i never had that side effect, is it possible i am pregnant?
Asked On : Fri, 1 Apr 2011
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi Kristina,
You had some spotting that we call ovulation bleeding.Its a most fertile time of your cycle.If your bf ejaculated in you then pregnancy is likely.If this is your first cycle of oc pills then you are not protected in this cycle.You should use another form of birth control for this month.You will ne fully protected from the next month onwards.
Answered: Sat, 2 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor